Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 253, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 21, 2011, 11:57 AM CDT for Lincoln County, Tennessee; Madison County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2011, 11:57 AM CDT (16:57 UTC)
- Expired
- Jul 21, 2011, 12:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 36 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2347 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329
WUUS54 KHUN 211657
SVRHUN
ALC089-TNC103-211730-
/O.NEW.KHUN.SV.W.0253.110721T1657Z-110721T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT THU JUL 21 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN TENNESSEE...
NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 1230 PM CDT
* AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEW MARKET...AND MOVING WEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...
HAZEL GREEN...
FISK...GLADSTONE...
BELLEVIEW...
LAT...LON 3498 8632 3482 8644 3488 8672 3509 8665
3499 8639
TIME...MOT...LOC 1656Z 122DEG 12KT 3495 8648
$$
KTW2 follow-up statements
690
WWUS54 KHUN 211702
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1202 PM CDT THU JUL 21 2011
ALC089-TNC103-211730-
/O.CON.KHUN.SV.W.0253.000000T0000Z-110721T1730Z/
MADISON AL-LINCOLN TN-
1202 PM CDT THU JUL 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTH CENTRAL LINCOLN AND NORTHERN MADISON COUNTIES...
AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LINCOLN...OR ABOUT 8 MILES NORTH OF MOORES MILL...MOVING
NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAZEL
GREEN...FISK...GLADSTONE AND BELLEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!
&&
LAT...LON 3498 8632 3482 8644 3488 8672 3509 8665
3499 8639
TIME...MOT...LOC 1701Z 122DEG 12KT 3496 8650
$$
KTW945
WWUS54 KHUN 211719
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1219 PM CDT THU JUL 21 2011
ALC089-TNC103-211730-
/O.CON.KHUN.SV.W.0253.000000T0000Z-110721T1730Z/
MADISON AL-LINCOLN TN-
1219 PM CDT THU JUL 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTH CENTRAL LINCOLN AND NORTH CENTRAL MADISON COUNTIES...
AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FISK...OR ABOUT 9 MILES NORTH OF
MERIDIANVILLE...MOVING NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!
&&
LAT...LON 3502 8649 3498 8650 3488 8654 3488 8672
3509 8665
TIME...MOT...LOC 1719Z 122DEG 12KT 3499 8656
$$
KTWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:17 AM CDT, 40 minutes earlier.
Area forecast discussion, Jul 21, 11:17 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 1117 AM CDT THU JUL 21 2011 .UPDATE... MORNING UPDATE TO PUBLIC FORECAST. && .DISCUSSION... MAJOR CHANGES HAVE BEEN MADE TO THE FIRST PERIOD FORECAST...TO LOWER HIGH TEMPERATURES...INCREASE POPS...AND CANCEL HEAT ADVISORY. IT APPEARS THAT WEAK LOW-LEVEL MOISTURE CONVERGENCE ACROSS THE REGION HAS BEEN SUFFICIENT TO GENERATE CONVECTION IN VERY MOIST/UNSTABLE AIR MASS...AS THE STABILIZING EFFECTS OF RIDGING ALOFT HAVE NOW SHIFTED TO THE NORTH OF THE LOCAL AREA. TO COMPLICATE MATTERS FURTHER...AN MCS IS TRACKING SOUTHWESTWARD ACROSS THE CUMBERLAND PLATEAU IN TENNESSEE...AND ALL INDICATIONS ARE THAT EITHER THE REMNANTS OF THIS SYSTEM OR NEW CONVECTIVE CELLS GENERATED ALONG ITS OUTFLOW WILL AFFECT THE AREA LATER THIS AFTERNOON. BASED ON CLOUD COVER AND EXPECTATIONS OF NUMEROUS SHOWERS/STORMS HAVE LOWERED HIGH TEMPERATURES -- BY AS MUCH AS 10-15 DEGREES -- IN PORTIONS OF THE AREA...AND CANCELLED HEAT ADVISORY. A FEW LOCATIONS IN SOUTHERN MIDDLE TENNESSEE AND FAR NORTHWEST ALABAMA MAY APPROACH 105 /HEAT INDEX/ BEFORE THICKER CLOUDS ARRIVE...BUT CONDITIONS WILL NOT BE WIDESPREAD ENOUGH TO WARRANT MAINTAINING THE ADVISORY. UPDATED NPWHUN...HWOHUN...AND ROUTINE PUBLIC PRODUCTS HAVE ALREADY BEEN TRANSMITTED. 70/DD && .AVIATION DISCUSSION... /ISSUED 638 AM CDT THU JUL 21 2011/ PATCHY FOG THIS MORNING MAY IMPACT EITHER TERMINAL WITH REDUCTIONS IN VISIBILITY BEFORE DISSIPATING QUICKLY AS MIXING ENSUES. EXPECTING ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT TODAY...POSSIBLY LINGERING INTO THIS EVENING. GIVEN THE UNCERTAIN NATURE OF THESE STORMS...OPTED FOR A CB GROUP ATTM. PATCHY FOG MAY AGAIN DEVELOP LATE IN THE PERIOD...ESPECIALLY WHERE PRECIPITATION FALLS TODAY. && .PREV DISCUSSION.../ISSUED 345 AM CDT THU JUL 21 2011/ FORECAST FOCUS OVER THE NEXT SEVEN DAYS WILL INVOLVE THE CONTINUING SAGA OF THE BROAD, STRONG UPR RIDGE THAT IS NOW EXPANDING INTO THE EASTERN CONUS. WEAK VORT MAXIMA WILL CONTINUE TO MOVE AROUND THE PERIPHERY OF THE UPR RIDGE AND ACROSS THE TN VALLEY OVER THE NEXT FEW DAYS...PROVIDING A FOCUS FOR SHOWER/TSTM DEVELOPMENT. THE TIMING AND PRECISE LOCATION OF THESE REMAINS PROBLEMATIC AND STILL PRESENTS A BIT OF A FCST CHALLENGE...ESPECIALLY WHEN TRYING TO DISCERN FAVORED AREAS FOR CONVECTION. A WESTWARD RETREAT IN THE UPR RIDGE STILL LOOKS LIKELY FOR EARLY/MID NEXT WEEK...AND MAY BE ENOUGH TO ALLOW A WEAK SFC FRONT TO MOVE INTO THE REGION. THEN...CONSENSUS IS BUILDING THAT THE UPR RIDGE WILL EXPAND AND STRENGTHEN BACK INTO THE EASTERN CONUS AGAIN LATE NEXT WEEK. FOR TODAY...WILL KEEP THE HEAT ADVISORY ONGOING FOR ALL AREAS ALTHOUGH CLOUDS AND SHOWERS PRESENT A CAVEAT TO HEATING POTENTIAL. THE PRESENCE OF DEEP CONVECTION IN CENTRAL AL AND UPSTREAM IN THE CENTRAL/SOUTHERN APPS EARLY THIS MORNING BELIES THE PRESENCE OF A COUPLE OF WEAK VORT MAXIMA. THE VORT MAX IN CENTRAL AL IS LIKELY TO CONTINUE A GENERAL WESTERLY COURSE ARND THE BASE OF THE UPR RIDGE...BUT THE ONE OVER THE APPS APPEARS POISED TO APPROACH THE AREA LATER THIS AFTN. WHILE THE BEST LIFT IN ASSOC/W THIS FEATURE WILL LIKELY STAY JUST TO OUR NORTH AND EAST...SHOWERS/TSTMS WILL HAVE A TENDENCY FOR NE TO SW MOVEMENT TODAY. SO...SHOWERS/STORMS DEVELOPING OUTSIDE OF OUR AREA MAY DRIFT IN LATE IN THE AFTN INTO THE EARLY EVENING. NEVERTHELESS...SUFFICIENT SFC HEATING ALONG THE EDGE OF THE UPR WAVE SHOULD PROVIDE ENOUGH SUPPORT FOR SCTD CONVECTION MAINLY IN CENTRAL/EASTERN AREAS. THE BEST CHANCES OVERALL WILL BE IN THE EAST AND NORTH...CLOSER TO THE EFFECTS OF THE VORT MAX. DEPENDING ON HOW EARLY CONVECTION FIRES WILL LIMIT HEATING...BUT IT MAY BE LATE ENOUGH SO THAT MOST LOCATIONS MEET OR AT LEAST APPROACH HEAT ADVISORY CRITERIA. STILL HAVE MORE CONFIDENCE THAT WESTERN/CENTRAL LOCATIONS WILL MEET CRITERIA...WITH HEAT INDICES ARND 105 TO 108 EXPECTED. THE VORT MAX...ALTHOUGH INCREASINGLY SHALLOW BY TONIGHT WILL CROSS THE AREA. LIFT/INSTABILITY SHOULD BE SUFFICIENT TO ALLOW FOR ISOLD/SCTD SHOWERS AND STORMS EXTENDING INTO THE OVERNIGHT PERIOD. ALTHOUGH SHOWER/STORM COVERAGE MAY BE LIMITED...THE VERY HIGH ATMOSPHERIC MOISTURE CONTENT -- PW VALUES ARND 2.2-2.4 INCHES! -- AND SLOW STORM MOTION MAY PRESENT A FLASH FLOOD THREAT THIS EVENING AND TONIGHT. THIS WILL LIKELY BE THE MAIN WEATHER THREAT WITH ANY STORMS. WILL ALSO LEAVE IN A MENTION OF PATCHY FOG DUE TO THE VERY MOIST AND PERHAPS RAIN-COOLED AIRMASS IN SCTD LOCATIONS. THE UPR RIDGE WILL EXPAND BRIEFLY EASTWARD TOWARD THE EAST COAST ON FRIDAY...WHILE ANOTHER WEAK VORT MAX APPROACHES THE AREA FROM THE SOUTH. THIS ALONG WITH DAYTIME HEATING WILL AGAIN INSTIGATE SHOWER/TSTM DEVELOPMENT MAINLY DURING THE AFTERNOON. FAR SOUTHERN AND FAR NORTHERN AREAS MAY BE FAVORED FOR DEVELOPMENT...GIVEN THE UPR WAVE TO THE SOUTH AND THE PREVIOUS ONE STILL LINGERING JUST TO OUR NORTH BY THAT TIME. CURRENTLY...TEMPS ARE FCST TO BE MAINLY IN THE LOW/MID 90S AND COMBINED WITH THE HUMIDITY...HEAT INDICES ARE FCST TO BE AROUND 100-105. FOR NOW...WILL NOT EXTEND THE HEAT ADVISORY DUE TO THE MARGINAL CONDITIONS. HOWEVER...ANY INCREASES IN TEMPS OR DEW POINTS BY THE DAY SHIFT MAY NECESSITATE THE EXTENSION OF THE HEAT ADVISORY INTO FRIDAY. CHANCES FOR MAINLY AFTERNOON/EVENING SHOWERS AND STORMS WILL LINGER THROUGH THE WEEKEND WITH THE PRESENCE OF WEAK VORT MAXIMA STILL REPRESENTED IN MED RANGE GUIDANCE. THE UPR RIDGE WILL BUILD BACK QUICKLY INTO THE WESTERN STATES IN RESPONSE TO A VIGOROUS UPR LOW IN WESTERN CANADA...AND THE LOSS OF SOME DEGREE OF SUBSIDENCE WILL RESULT IN SLIGHTLY LOWER AIR TEMPS FOR THE WEEKEND. HOWEVER...THE HUMID AIRMASS WILL REMAIN IN PLACE...AND HEAT INDICES WILL CONTINUE TO BE ARND 100-105 DEGREES IN THE AFTERNOON. HEAT ADVISORIES MAY STILL BE NEEDED DURING THIS PERIOD. WITH THE UPR RIDGE MORE FIRMLY IN THE WESTERN/CENTRAL CONUS BY EARLY NEXT WEEK...NW FLOW ALOFT MAY BE SUFFICIENT OVER THE OH/TN VALLEY REGION TO ALLOW A WEAK SFC FRONT TO CROSS THE AREA ON MON OR TUES. WITH THE ADDED POTENTIAL FOR DYNAMIC FORCING...WILL INCREASE POPS TO HIGHER CHANCE CATEGORY FOR MONDAY. DUE TO UNCERTAINTY WITH REGARD TO THE TIMING OF THE FRONTAL BOUNDARY...WILL LEAVE IN A LOWER CHANCE POP FOR TUESDAY. ALTHOUGH...MOST CONVECTION WILL PROBABLY EFFECTIVELY END BEHIND THE FRONTAL PASSAGE. A BRIEF DROP IN DEW POINTS IS POSSIBLE ON WED IN THE POST FRONT ENVIRONMENT...IF IT DOES END UP MAKING IT THIS FAR SOUTH. THIS REMAINS TO BE DETERMINED...SO WILL ONLY DROP DEW POINTS INTO THE UPR 60S FOR NOW. THEN...A RETURN TO VERY HIGH HEAT/HUMIDITY LOOKS SET FOR LATE NEXT WEEK AND BEYOND AS THE UPR RIDGE EXPANDS BACK ACROSS THE EASTERN CONUS. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE...70/DD AVIATION...JLL PREV DISCUSSION...KDW
Hazardous weather outlook, Jul 21, 10:55 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1055 AM CDT THU JUL 21 2011 ALZ001>010-016-TNZ076-096-097-220000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1055 AM CDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDEX VALUES WILL BRIEFLY APPROACH 105 DEGREES THROUGH THE EARLY AFTERNOON HOURS IN SOUTHERN MIDDLE TN. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON AND EVENING HOURS. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING STRONG WIND GUSTS...SMALL HAIL...AND FREQUENT LIGHTNING. SOME ISOLATED INSTANCES OF FLASH FLOODING ARE POSSIBLE DUE TO THE SLOW MOVMENT OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HOT TEMPERATURES AND HIGH HUMIDITY WILL LEAD TO HIGH HEAT INDICES ON FRIDAY...AND PERHAPS LASTING INTO THE WEEKEND. HEAT INDEX VALUES WILL LIKELY BE AROUND 100 TO 105 DEGREES IN MANY LOCATIONS...WHICH CAN LEAD TO SERIOUS HEAT RELATED ILLNESSES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING FROM FRIDAY THROUGH TUESDAY. GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE STORMS...BUT INSTANCES OF FLASH FLOODING MAY RESULT FROM SLOW MOVING THUNDERSTORMS AND LOCALLY HEAVY RAINFALL DURING THIS PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. KTW
In the hours before
Special weather statement, Jul 21, 10:30 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1030 AM CDT THU JUL 21 2011
ALZ004-007-211615-
LAWRENCE-MORGAN-
1030 AM CDT THU JUL 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND WESTERN
MORGAN COUNTIES UNTIL 1115 AM CDT...
AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR MASSEY AND SOUTH OF
SPEAKE...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF DIMES...WINDS UP TO 40 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPEAKE.
MOULTON.
HATTON.
WREN.
LANDERSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8741 3464 8742 3465 8703 3437 8691
3430 8712 3429 8729
TIME...MOT...LOC 1525Z 045DEG 10KT 3437 8706
KTWSpecial weather statement, Jul 21, 10:33 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1033 AM CDT THU JUL 21 2011
ALZ006-009-211615-
JACKSON-MADISON-
1033 AM CDT THU JUL 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON AND SOUTHERN
MADISON COUNTIES UNTIL 1115 AM CDT...
AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED STRONG THUNDERSTORMS NEAR FARLEY AND TRENTON...MOVING WEST
AT 10 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FARLEY.
REDSTONE ARSENAL.
TRIANA...MADISON.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3464 8619 3459 8660 3456 8668 3458 8668
3459 8670 3456 8674 3456 8678 3477 8679
3490 8630
TIME...MOT...LOC 1532Z 068DEG 8KT 3462 8656
KTWSpecial weather statement, Jul 21, 11:02 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1102 AM CDT THU JUL 21 2011 ALZ006-211645- MADISON- 1102 AM CDT THU JUL 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON COUNTY UNTIL 1145 AM CDT... AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAYSVILLE...MOVING SOUTHWEST AT 5 MPH. NICKEL SIZE HAIL...HEAVY RAINFALL...WINDS UP TO 50 MPH...AND FREQUENT LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MAYSVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3473 8641 3480 8655 3485 8642 3481 8638 TIME...MOT...LOC 1601Z 029DEG 4KT 3481 8643 KTW
Special weather statement, Jul 21, 11:11 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1111 AM CDT THU JUL 21 2011
ALZ009-TNZ097-211700-
FRANKLIN-JACKSON-
1111 AM CDT THU JUL 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND JACKSON COUNTIES
UNTIL NOON CDT...
AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED STRONG THUNDERSTORMS EXTENDING FROM JUST EAST OF SHERWOOD
TO PRINCETON...MOVING SOUTHWEST AT 10 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SHERWOOD.
ANDERSON.
BASS.
JERICHO...HYTOP.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3519 8586 3500 8586 3498 8584 3462 8634
3490 8633 3491 8631 3494 8632 3494 8629
3492 8627 3493 8626 3494 8626 3497 8631
3499 8631 3520 8587
TIME...MOT...LOC 1609Z 048DEG 10KT 3507 8588
KTWSpecial weather statement, Jul 21, 11:44 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1143AM CDT THU JUL 21 2011 ALZ006-TNZ096-211730- LINCOLN-MADISON- 1144 AM CDT THU JUL 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND NORTHERN MADISON COUNTIES UNTIL 1230 PM CDT... AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW MARKET...MOVING WEST AT 10 MPH. WINDS UP TO 50 MPH...DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ELORA. NEW MARKET...DEPOSIT. MOORES MILL...HAZEL GREEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3502 8634 3479 8635 3473 8664 3511 8675 TIME...MOT...LOC 1641Z 108DEG 8KT 3488 8636 KTW
Special weather statement, Jul 21, 11:45 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1145 AM CDT THU JUL 21 2011 ALZ006-TNZ096-211730- LINCOLN-MADISON- 1145 AM CDT THU JUL 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND NORTHERN MADISON COUNTIES UNTIL 1230 PM CDT... AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW MARKET...MOVING WEST AT 10 MPH. WINDS UP TO 50 MPH...DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ELORA. NEW MARKET...DEPOSIT. MOORES MILL...HAZEL GREEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3502 8634 3479 8635 3473 8664 3511 8675 TIME...MOT...LOC 1641Z 108DEG 8KT 3488 8636 KTW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:11 PM CDT | Special Weather Statement | HUN | Franklin | 34 min |
| Jul 21, 12:14 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 31 min |
| Jul 21, 12:35 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 40 min |
| Jul 21, 1:14 PM CDT | Special Weather Statement | HUN | Lincoln | 46 min |
| Jul 21, 1:52 PM CDT | Flash Flood Warning | HUN | Lincoln | 2 hr |
| Jul 21, 3:03 PM CDT | Special Weather Statement | HUN | Moore | 42 min |
| Jul 21, 9:49 AM CDT | Special Weather Statement | HUN | Morgan | 41 min |
| Jul 21, 10:30 AM CDT | Special Weather Statement | HUN | Lawrence | 45 min |
| Jul 21, 10:33 AM CDT | Special Weather Statement | HUN | Madison | 42 min |
| Jul 21, 11:02 AM CDT | Special Weather Statement | HUN | Madison | 43 min |
| Jul 21, 11:11 AM CDT | Special Weather Statement | HUN | Jackson | 49 min |
| Jul 21, 11:44 AM CDT | Special Weather Statement | HUN | Madison | 46 min |
| Jul 21, 11:45 AM CDT | Special Weather Statement | HUN | Madison | 45 min |
| Jul 21, 3:18 PM CDT | Special Weather Statement | HUN | Lauderdale | 42 min |
| Jul 21, 4:00 PM CDT | Special Weather Statement | HUN | Lauderdale | 45 min |
| Jul 21, 4:22 PM CDT | Special Weather Statement | HUN | Lauderdale | 38 min |
| Jul 21, 4:53 PM CDT | Special Weather Statement | HUN | Lauderdale | 37 min |
| Jul 21, 5:17 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.